BibTeX record: journals/jat/KarpS09

download as .bib file

@article{DBLP:journals/jat/KarpS09,
  author    = {D. Karp and
               S. M. Sitnik},
  title     = {Inequalities and monotonicity of ratios for generalized hypergeometric
               function},
  journal   = {Journal of Approximation Theory},
  year      = {2009},
  volume    = {161},
  number    = {1},
  pages     = {337--352},
  url       = {http://dx.doi.org/10.1016/j.jat.2008.10.002},
  doi       = {10.1016/j.jat.2008.10.002},
  timestamp = {Sun, 21 Sep 2014 18:15:42 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jat/KarpS09},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}